MathSciNet Relay Station
MathSciNet bibliographic data
MR259606 (41 #4243) 46.55 (30.00)
Alexander, H. Uniform algebras on curves. Bull. Amer. Math. Soc. 75 1969 1269–1272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement